MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 28F; FEEDING AND DECOMPRESSION TUBES

C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 28F; FEEDING AND DECOMPRESSION TUBES
Catalog Number 000262
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10:d4 (expiration date: 08/2021).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that sometime post a gastrostomy feeding tube placement, the feeding tube allegedly broke off into the stomach while replacing.It was further reported that the size twenty-eight was no longer made so a size twenty-six was ordered.There was no reported patient injury.

Brand Name
BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 28F
Common Device Name
FEEDING AND DECOMPRESSION TUBES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19685274
Report Number3006260740-2024-03510
Device Sequence Number8009412
Product Code KGC
UDI-Device Identifier10801741087834
UDI-Public(01)10801741087834
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number000262
Device Lot NumberHUCV1534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date07/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown